×

Found 46 Documents (Results 1–46)

100
MathJax

Discrete Filippov-type stability for one-sided Lipschitzian difference inclusions. (English) Zbl 1401.39016

Feichtinger, Gustav (ed.) et al., Control systems and mathematical methods in economics. Essays in honor of Vladimir M. Veliov. Cham: Springer (ISBN 978-3-319-75168-9/pbk; 978-3-319-75169-6/ebook). Lecture Notes in Economics and Mathematical Systems 687, 27-55 (2018).
MSC:  39A30 65L50
PDF BibTeX XML Cite
Full Text: DOI Link

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

all top 3

Software